| Medical Device Problem Code |
Failure to Sense (1559)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a prime (load step malfunction) issue.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because there is the potential for insulin over delivery if the patient is not disconnected during the load cartridge step.The owner's booklet provides a warning to the user to never start the prime/rewind sequence on the pump while the infusion set is connected to the body and provides multiple reminders during the prime/rewind sequence.
Additional Manufacturer Narrative
Date of submission (b)(4) 2018 device evaluation: the device has been returned and evaluated by product analysis on (b)(4) 2018 with the following findings: a review of the black box showed a no cartridge detected warning.The load malfunction was duplicated during investigation.The sensor did not recognize the cartridge during load.The pump cover was removed to find moisture damage on the force sensor component.